Home > 2015 ICD-10-CM Diagnosis Codes > Injury, poisoning and certain other consequences of external causes S00-T88 > Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances T36-T50 > Poisoning by, adverse effect of and underdosing of agents primarily affecting the cardiovascular system T46-
2015 ICD-10-CM Diagnosis Code T46.995A
Adverse effect of other agents primarily affecting the cardiovascular system, initial encounter
T46.995A is a billable ICD-10-CM code that can be used to indicate a diagnosis for reimbursement purposes.
On October 1, 2015 ICD-10-CM will replace ICD-9-CM in the United States, therefore, T46.995A - and all other ICD-10-CM codes - should only be used for training or planning purposes until then.
This is the American ICD-10-CM version of T46.995A. Other international ICD-10 versions may differ.
Adverse effect of agents aff the cardiovascular sys, init
ICD-10-CM T46.995A is grouped within Diagnostic Related Group(s) (MS-DRG v30.0):